# SDR DALA2014062303790

- Difficulty date: June 22, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 76,244 hours, 10,937 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN AT LWS 967.4 AND S9.5 FOUND CRACKED.  REMOVED DAMAGE AND INSTALLED REPAIR SHIM AND DOUBLERS IAW ERA 526893-14AD.
